# SDR F3LA202511210327

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N631FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11694
- Aircraft time: 6,527 hours, 2,866 cycles
- Engine: PW1133GJA
- Engine time: 6,527 hours, 2,866 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: ST1946167ORING
- Condition: Leaking
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR & FUME ISSUE STRONG DIRTY SOCK + CHEMICAL SMELL THE WHOLE CABIN SMELL OCCURRED ON FINAL.   T/S IAW TSM 05-50-00-810-831-A FOUND #2 ENGINE TO BE THE SOURCE OF THE ODOR, FAN SHAFT COVER SEAL LEAKING.   REMOVED AND REPLACED FAN SHAFT COVER SEAL IAW AMM 72-15-00-960-801-A LEAK CHECKED GOOD.
